W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGM262610 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: code c21 - the device will be returned and will be evaluated by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: (date: (b)(6) 2026), the patient underwent endovascular treatment of aorta rupture due to car accident using the gore® tag® conformable thoracic stent graft with active control system (ctag device).Ctag device was delivered to target lesion as normal, and the positioning was accurate during the deployment process.After the device was deployed, it was found that the delivery system could not be withdrawn.It was confirmed that the endo was deployed and expanded completely.After changing the dsa imaging angle, it was found that the leading olive tip connected to the endo, the olive passed through the bare wire at the end of the endo.Due to the diameter of the catheter being much larger than the diameter of the bare wire, the delivery system could not be moved and withdrawn.An access was obtained from contralateral femoral artery of patient, a soft guidewire was used into the adjacent hole of the endo's bare wire, a balloon and a cutting balloon were used to expand the hole.The hole of endo's bare wire was stretched to open.Then, a 10 fr x 70 cm introducer sheath was inserted, and the nickel titanium wire was clamped off with biopsy forceps to release the entanglement of the bare wire on the tip.Finally, the delivery catheter was withdrawn.Due to damage to the proximal end of the endo, another ctag device (tgm281815) was used.Patient tolerated the procedure.